Skip to Content

Join the 'Night Sweats' group to help and get support from people like you.

Night Sweats Questions

 Clear

We found 121 questions associated with the 'Night Sweats' topic.

Night sweats and Sertraline?

Posted 30 Mar 2015 by eruiz125 2 answers

I am 21 years old and about a month ago I started taking Sertraline 25mg twice a day. Last night I woke up drenched in sweat even though I sleep with the AC on and 2 fans in my room. This has happened before I was taking this medication, but last night was probably the worse. Could this be a side ...

What do I do about night sweats. Have been taking 150mg effexor xr for 6 years and wake up more?

Posted 23 Dec 2013 by frankt 9 answers

... than one time a night, especially in winter when the heat comes on, sweaty and cold. It sucks. Does anyone know what to do about this? Frank

Lexapro makes me feel spaced out?

Posted 9 days ago by Fmian 4 answers

Hello. I have never asked a question on here and I have been going through a pretty rough time. So I was originally on Cymbalta and buspar for about 6 months and I had night sweats and a foggy mind so my psych switched to lexapro. I started out on 5 mg and I was okay until about the second week ...

Has anyone else experienced excessive night sweats on Cymbalta? (non menopause related)?

Posted 19 days ago by Stephhelpscats 3 answers

I have been on Cymbalta 60mg for a few months now after having negative experiences on sertraline and Lexapro. Cymbalta has helped stabilize my mood and control my anxiety however after a few weeks untouched a problem. I would wake up and night and my back would be slightly sweaty, this was in an ...

Hi guys. I have a question, need help?

Posted 4 days ago by anhngoc032 0 answers

Hello. I have never asked a question on here and I have been going through a pretty rough time. So I was originally on Cymbalta and Buspar for about 6 months and I had night sweats and a foggy mind so my psych switched to Lexapro. I started out on 5 mg and I was okay until about the second week ...

Night sweats, and headache?

Posted 20 days ago by Jrg206 0 answers

I started taking this about 3 weeks. The doctor recently increased me to 10 mg. Since then I have had extreme night sweating (literally sheets get wet) and bad headaches. Has anyone experienced either of these side effects? Thank you

Excessive night sweats, is this normal?

Posted 11 Jun 2018 by Christinarashelle 0 answers

Okay, I’m 33 years old. I’ve had my hormones checked by a family physician and by a bio identical hormone replacement doctor... I’m completely stuck here... I have extreme night sweats sometimes. It’s not every month and I never know when it’s going to happen, but when ...

Lexapro and neck/head night sweats?

Posted 8 May 2018 by Crudeslant 0 answers

I am wonder if it is common to experience severe neck and back of head sweats from being on 5mg Lexapro for past two months. My pillow is soaked sometimes.

Anyone experience night sweats and/or chills with omeprazole?

Posted 22 Dec 2017 by mary2018 1 answer

I see these as possible side effects, but very little mention of them in the reviews. My tremor is worse, as well. Was I only supposed to take this for a short while? I've been on it for 6 months, no reflux issues, but these possible, (could be caused by something else), side effects are ...

Does anyone experience drenching night sweats?

Posted 6 Feb 2011 by youneverknow 7 answers

I started having them 2 weeks ago. They are so bad that I have to change bed clothes once or twice a night. The bed clothes are also soaked. This starts within 1 hour of falling asleep. Then it keeps me awake. I get so thirsty during this time that I drink 4-5 glasses of water through the night. ...

Sertraline - nine days in and night sweats plus scary dizziness even in bed?

Posted 7 Oct 2017 by DMW in OZ 2 answers

I've been on 50mg of sertraline for nine days, and i know that's not long but the dizzy spells are scaring me a bit. I feel much better in terms of anxiety so I don't want to stop but wondering will these effects go away and is there anything I can do about them meanwhile? Havevto go ...

Night sweats, stuffed up nose?

Posted 24 Sep 2017 by Brneyz 3 answers

62 yr old female. I have occasional coughing, but for the last 3 nights, I'm starting to have severe night sweats. My pajama top keeps getting wet, as well as my hair! Nose very stuffy. No temperature. Extreme insomnia.Went to my primary physician. She listened with the stethoscope, and says ...

Tacrolimus - I get off and on night sweats where I soak the bed. Is this from the Prograf?

Posted 10 Dec 2017 by michelledemello 1 answer

I had a kidney transplant on November 11, 2017. I am taking 10 Prograf a day now. I am still having blood test twice a week. I get off and om night sweats where I am soaking wet. Should I be concerned? is this from the medication. No fever. BP ok. Been having muscle cramps but have upped my mmag ...

Clonidine - Increased weight and low mood?

Posted 5 Oct 2017 by Shonezee 0 answers

Just started clonidine 2 twice daily for past week. Noticed weight creeping up and my mood swings are horrendous. Still having night sweats and insomnia but flushes better during the day. Not sure if mood down to hormones or clonidine . Any advice welcomed thank you.

Page 1 2 3 4 5 6 7 8 9 Next

Ask a Question

Search this Group